MAUDE Adverse Event Report: KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001Z-PC
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the 2001z-pc, adult/child =10 kg radiotransparent electrode, lot number y11182402 was being used on (b)(6) 2025 during a cardoiversion procedure when it was reported ¿an arc occurred during cardioversion using the padpro 2001z-pc.One had a superficial burn.¿.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the 2001z-pc, adult/child =10 kg radiotransparent electrode, lot number: y11182402 was being used on 08jan2025 during a cardoiversion procedure when it was reported ¿an arc occurred during cardioversion using the padpro 2001z-pc, one had a superficial burn.¿ there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device has not been returned to date, and the photographic evidence provided does not appear to verify the complaint.If the device is returned, at a later date, the investigation may be updated and reanalyzed.A device history record (dhr) review was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 8 complaints, regarding 8 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.Do not conduct chest compressions through the pads.Doing so may cause damage to the pads that could lead to the possibility of arcing and skin burns.Ensure that the patient¿s skin is clean and dry, clipping excess hair.Remove any substances from the skin (e.G.Lotions, oils, etc.).Always apply electrodes to flat areas of skin.If possible, avoid folds if skin such as those underneath the breast or those visible on obese individuals.Inadequate pad adhesion can lead to arcing or skin burns.Poor electrode pad-to-patient contact may result in defibrillator alarm, prompt or other indication.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue.
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue.
des moines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13205
3152230184
MDR Report Key21433153
Report Number1320894-2025-00052
Device Sequence Number19984568
Product Code MKJ
UDI-Device Identifier10653405042495
UDI-Public(01)10653405042495(17)271118(10)Y1182402
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001Z-PC
Device Lot NumberY11182402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic